Trying to wean off after 6 months on 1mg Headaches every day right now down to .50mg Will the headaches go away after weaning completely off ?
Weaning off of Klonopin after 6 months on it?
Question posted by nancy102 on 22 May 2022
Last updated on 24 May 2022
I have been on and off Klonopin for many years. Each time I weaned off I got headaches. Sometimes throwing up with them. It will go away after your body adjusts to the medication change. Did your doctor wean you off? They usually don’t cut you back by half at first. It’s very gradual. Did the medication help you and how long before it really helped? I’m asking this because the doctor started me back on a high dose. Wondering when I will feel the full benefits?
- Klonopin uses and safety info
- Klonopin prescribing info & package insert (for Health Professionals)
- Side effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.